I was wondering if it's at all possible to be less responsive to thyroid medications or suffer from chronic diarrhea due to the lactose content in them if I am severely lactose intolerant. I take 300mg PTU divided over 3 equal doses of 100mg daily @ 7AM, 3PM & again @ 11PM. Additionally, I take Thyrax .125 mg w/ the morning PTU on an empty stomach w/ 12.5 mcg cytomel and another 12.5 mcg. cytomel again @ 3PM w/ the PTU. I've had chronic diarrhea for 10 months since beginning thyroid treatment and my test most recent results are: TSH <.003, FT4 11.3 (9.0-19.0) and TT3 1.8 (1.3-2.7) Thank you in advance for your time. Julia
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.